enbrel & numb & tingling knees

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sheilabenji
New Member


Date Joined Feb 2007
Total Posts : 1
   Posted 2/28/2007 10:11 AM (GMT -7)   
I started Enbrel & methotrexate 4 months ago and about 2 months ago developed tingling & numb knees. Has anyone else experienced this? I was diagnosed with inflammatory arthritis which presented in one knee that kept filling with fluid. I am worried that I have MS or some other nervous system disorder as a result of the Enbrel.

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 2/28/2007 4:30 PM (GMT -7)   
Hey there sheilabenji.. Welcome to Healing Well! It's great to have you! I am on Enbrel, but I've never been on MTX.. is the tingling and numbness all the time? Or only certain times? Have you talked to your rheumy about this? Hang in there and keep us posted..

Duck
Moderator of Arthritis/Epilepsy Forums
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 26, 2017 12:58 AM (GMT -7)
There are a total of 2,765,818 posts in 304,185 threads.
View Active Threads


Who's Online
This forum has 150862 registered members. Please welcome our newest member, ricarsleas.
203 Guest(s), 4 Registered Member(s) are currently online.  Details
WeightLoss, Lymiemomster, Handyandy, Lessa Rayne


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer